# SDR ASOA20131121131

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 31,106 hours, 17,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108033
- Condition: Odor
- Location: Nr 1
- Part time: 29,244 hours, 22,198 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A DISTINCTIVE ELECTRICAL BURNING ODOR IN FLIGHT.  CABIN EXPERIENCED SLIGHT HAZE.  PASSENGER IN 11A STATED SMOKE SEEN COMING FROM ABOVE SEATS 8 AND 9CD. MAINTENANCE R & R NR 1 ACM WITH OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
